# SDR DALA2024092009252

- Difficulty date: September 19, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 72,768 hours, 9,656 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Mechanic Error
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 3317 A MIS-DRILLED FASTENER HOLE WAS FOUND AT STR 3R, FR 53.8. CORRECTIVE ACTION: COMPLIED WITH ERA 620877-14. (0565228)
